MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-01-13
Medical Device Problem Codes Loss of Osseointegration (2408); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 300-01-13 - equi, hum stem primary, press fit 13mm: (b)(6).320-10-00 - equin rev tray adapter plate tray +0: (b)(6).320-15-05 - eq rev locking screw: (b)(6).320-20-00 - eq rev torque defining screw kit: (b)(6).320-20-18 - eq rev comp scr lck cap kit, 4.5 x 18mm: (b)(6).320-20-22 - eq rev comp scr lck cap kit, 4.5 x 22mm: (b)(6).320-20-26 - eq rev comp scrlck cap kit, 4.5 x 26mm: (b)(6).320-20-38 - eq rev comp scr lck cap kit, 4.5 x 38mm: (b)(6).320-31-36 - glen, 36mm for small reverse: (b)(6).320-35-01 - small glenoid plate: (b)(6).320-36-00 - 36mm hum liner +0 unconstrained: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, approximately 1 year and 8 months post the initial right reverse total shoulder arthroplasty, the humeral stem was found to be loose and the patient's humeral side was revised to competitor devices.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected/ additional information.The following sections were corrected/added: h6: medical device problem code and type of investigation.The revision reported may have been the result of humeral loosening, as reported.However, the event cannot be confirmed and the reason for the loosening cannot be determined because the components were not returned for evaluation, and sufficient patient information, images, or radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: g.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key23593456
Report Number1038671-2025-03369
Device Sequence Number21332215
Product Code KWS
UDI-Device Identifier10885862079329
UDI-Public10885862079329
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-01-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer01/12/2026
02/12/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/30/2026
02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexFemale